MAUDE Adverse Event Report: FX Shoulder Solutions Dallas FX V135 Humelock; Reverse shoulder prosthesis

FX Shoulder Solutions Dallas FX V135 Humelock; Reverse shoulder prosthesis
Catalog Number 105-3613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred on (b)(6) 2026 approximately 465 days after the primary surgery which occurred on (b)(6) 2025.No fall or other trauma was reported.Based on comparing usage forms only humelock reversed eccentric glenosphere w/ screw cocr/ta6v 10° tilt ø36mm, humeral cup 135/145° standard pe/ta6v ø36 +9 and humelock reversed ta6v cementless glenoid baseplate w/ screw ti/ha ø24mm, +3mm lateralized was explanted due to dislocation and replaced with reversed adapter ta6v 135/145,° humeral cup stability pe/ta6v ø36/+3, double taper ta6v +0mm 0° and centered head cocr 50x19.
 
Additional Manufacturer Narrative
Revision occurred approximately 465 days after the primary surgery due to dislocation of unknown cause.No actual, implied or suspect link to fx product.

Brand Name
FX V135 Humelock
Common Device Name
Reverse shoulder prosthesis
Manufacturer (Section D)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
+1(800)280-0775
MDR Report Key50104916
Report Number3014128390-2026-00036
Device Sequence Number17466495
Product Code PHX
UDI-Device Identifier03701037300275
UDI-Public03701037300275
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-3613
Device Lot NumberU1348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Part No: 105-0029 Lot No: T2654; Part No: 313-0709 Lot No: T1113
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown